# SDR SWAA2023010587556

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 78,246 hours, 46,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M10672
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4 CABIN EMERGENCY BATTERIES PACKS FAILED CAPACITY TEST.   REMOVED AND REPLACED EMERGENCY BATTERY PACKS AT POSITIONS M10672, M10673, M10668, M10675 IAW AMM 33-51-06.
